# SDR SWAA010211

- Difficulty date: January 23, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 56,748 hours, 60,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 612825
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EEPLS SECTION INOP.  REMOVED AND REPLACED BATTERY CHARGER PER MM.
